# SDR SWAA2021062370848

- Difficulty date: May 6, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SCUFF PLATE EXTERIOR ATTACH HOLES HAVE CORROSION AROUND FASTNER HOLES AT MULTIPLE LOCATIONS STA794-STA847; RBL45; WL154 / REMOVED DAMAGE AND EVALUATED BLEND; BLEND IS 1'L X 2'W IAW. SRM 53-00-01-1A-1; SRM 51-10-02; EA 21-153-01468 RVE IR. NUMEROUS BLENDS MAXIMUM L=2 X W=1' X .009' MAX MATERIAL REMOVED; 080' ORIG THICKNESS. FOUND TO BE OUT OF LIMITS DUE TO WITHIN 3' OF DOOR CUTOUT IAW SRM 53-00-01-1A-1 AND ER 20-01886 REV IR
